EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-07-32 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty, and then experienced revision surgical procedure approximately 60 months after initial implant.Premature poly wear and aseptic femoral loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
1038671-2024-00858.1038671-2024-04505 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00858, 1038671-2024-04505.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.